AFRICA MATHEMATICS ANNALS


Go to content

Current issues

Contents

Go directly to the section on: :

Year: 2023
Volume 10


article

1.

Article
Title Harmonicity of (σ,σ)-Holomorphic Sections of a (Riemannian) Almost Quaternionic Fiber Bundle
MSC (2010) : 53C15; 58C10; 58E20
Issue Volume 10 (2023) pp. 7-26
Authors Aristide AYIBE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

2.

Article
Title On Quenching and Continuity of The Quenching Time for a Semilinear Parabolic Equation
MSC (2010) 35B40, 45A07, 45G10, 65M06  
Issue Volume 10 (2021) pp. 27-44
Authors Rémi K. KOUAKOU
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

3.

Article
Title On The Synthesis of the Existing Concepts of Good Bifiltrations on an A-Module M and a Criterion for a Bifiltration Φ of M to be F-good in Terms of the Generalized Rees Module of M with Respect to Φ as Module over the Generalized Rees Ring of F, where F is a Crossed Bifiltration on A
MSC (2010) : 3A02, 13A15, 13A30, 13J30, 16W50, 16W70
Issue Volume 10 (2023) pp. 45-62
Authors Jocelyne AMOUSSOU, Abdoulaye ASSANE, and Daouda SANGARE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

4.

Article
Title Hilbert-Samuel Functions and Multiplicity of a Finitely Generated A-module M with Respect to a Filtration or a Bifiltration of M : Generalizations of a Theorem of Bhattacharya to the Cross Product of Filtrations on a Nœtherian Semi-local Ring
MSC (2010) 13 A02 A15 13 A30 13J30 16W50 16W70  
Issue Volume 10 (2023) pp. 63-82
Authors Saint Blanc Amani KOUA , Abdoulaye ASSANE, and Daouda SANGARE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

5.

Article
Title Convergence de la solution de l’équation de Burgers visqueuse non homogène vers une solution stationnaire
MSC (2010) 35K59, 35B4; 42A75
Issue Volume 10 (2023) pp. 83-104
Authors Hisao Fujita YASHIMA , Nardjes TROUDI, and Naima KHELOUFI
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

6.

Article
Title Convergence de la Solution d’une équation de Transport-diffusion vers la Solution d’une équation de Transport
MSC (2010) 35K58 (principal), 35K1535K15, 35K58, 35L03, 35Q49  
Issue Volume 10 (2023) pp. 105-124
Authors Latifa Ait MAHIOUT and Hisao Fujita Yashima
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

7.

Article
Title Le Problème de Cousin basique sur le groupe de Heisenberg réel
MSC (2010) Primary 55N30, 53C12; Secondary 32M05  
Issue Volume 10 (2023) pp. 125-146
Authors Toussaint SOHOU
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

8.

Article
Title Extension du Théorème de Cartan aux Sous-Groupoïdes Fermés d’un Groupoïde de Lie
MSC (2010) Primary 22A22, 58H05 ; Secondary 20L05, 22E15, 22E60
Issue Volume 10 (2023) pp. 147-174
Authors Siaka TRAORE and Toussaint SOHOU  
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

9.

Article
Title Points algébriques de degré au plus 4 sur la courbe
d’quation affine y2 = x(x - 3)(x - 4)(x - 6)(x - 7)
MSC (2010) 14H50, 14H40, 11D68
Issue Volume 10 (2023) pp. 175-182
Authors Boubacar Sidy BALDE and Oumar SALL  
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

10.

Article
Title Points algébriques de degré au plus 3 sur la courbe
d’équation affine C3(11) : y11 = x3(x - 1)3
MSC (2010) 14H50, 14H40, 11D68
Issue Volume 10 (2023) pp. 183-188
Authors Boubacar Sidy BALDE, and Oumar SALL  
Details Abstract
Full Text fichier_pdf PDF (23 MB)

free counters

Home (Accueil) | Editorial Board | About AFMA | Subscription | Contents | Site Map


Back to content | Back to main menu